# SDR CALA9601471

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 3812761
- Condition: Smoking
- Location: Cabin
- Part time: 3,279 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU FILLS CABIN WITH SMOKE WITH AIR ON.  PLACARD APU INOPERATIVE, REPLACE COALESCER BAGS, CLEAN APU COMPARTMENT AND PERFORMED BURN OUT OF DUCTING.
